Convergence and Summability of Gabor Expansions at the Nyquist Density.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 127-158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
wavelets, Gabor expansions, Nyquist density, uncertainty principle, Hilbert scales, Schwartz scale, Bargmann scale
@article{JFAA_1999__5_4_59601,
author = {Kristian Seip and Yurii I. Lyubarskii},
title = {Convergence and {Summability} of {Gabor} {Expansions} at the {Nyquist} {Density.}},
journal = {The journal of Fourier analysis and applications},
pages = {127--158},
year = {1999},
volume = {5},
number = {4},
zbl = {0936.42016},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59601/}
}
TY - JOUR AU - Kristian Seip AU - Yurii I. Lyubarskii TI - Convergence and Summability of Gabor Expansions at the Nyquist Density. JO - The journal of Fourier analysis and applications PY - 1999 SP - 127 EP - 158 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59601/ ID - JFAA_1999__5_4_59601 ER -
Kristian Seip; Yurii I. Lyubarskii. Convergence and Summability of Gabor Expansions at the Nyquist Density.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 127-158. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59601/